MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SYRINGE MODULE SYRINGE ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SYRINGE MODULE SYRINGE ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10014914
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported leakage, and returned one bd set of material 10014914, lot unknown.Three icu medical components were also returned, 2 needleless connectors and an extension filter set.Upon initial visual examination, the bd or icu sets both had no defects or abnormalities.The connections were all tested under syringe pressure, but not issues were found.The reported 'crack' was unable to be found, and there was watertight connections made.The complaint could not be verified.The root cause could not be determined without a replicated failure.Bd can only ensure iso compliance with luer connections, not compliance with competitor luers.A device history record review could not be performed on material 10014914 because the lot number is unknown.Nt.
 
Event or Problem Description
It was reported that bd alaris syringe module syringe administration set was damaged the following information was received by the initial reporter with the following verbatim: med line nad (unable to identify) was cracked, morphine was infusing through the line.Leaking identified; med line changed.Leak occurred at the plastic part that attached to the and or nad itself.No blood loss or bleed back.

Brand Name
BD ALARIS SYRINGE MODULE SYRINGE ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19917057
Report Number9616066-2024-01093
Device Sequence Number20859161
Product Code FPA
UDI-Device Identifier10885403233906
UDI-Public(01)10885403233906
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10014914
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown